Alert archive / Alabama / Flash Flood Warnings in 2025
Flash Flood Warning 12, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Apr 6, 2025, 1:59 PM CDT for 6 counties in Alabama. It was in force for 91 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2025, 1:59 PM CDT (18:59 UTC)
- Expired
- Apr 6, 2025, 3:30 PM CDT
- In force
- 91 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bullock County, AL, Chambers County, AL, Elmore County, AL, Lee County, AL, Macon County, AL, Tallapoosa County, AL
The radar
The Maxwell AFB radar (KMXX), 17 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 2:19 PM CDT | FLASH FLOOD | Opelika, AL | 6th street has become impassable due to flood waters. |
| Apr 6, 2:19 PM CDT | FLASH FLOOD | Opelika, AL | 6th street has become impassable due to flood waters. |
| Apr 6, 2:20 PM CDT | FLASH FLOOD | Opelika, AL | Impassable roads due to floodwaters at various locations in Opelika. |
| Apr 6, 2:20 PM CDT | FLASH FLOOD | Opelika, AL | Impassable roads due to floodwaters at various locations in Opelika. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 380 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 703 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.1
The text
As transmitted.
068
WGUS54 KBMX 061859
FFWBMX
ALC011-017-051-081-087-123-062030-
/O.NEW.KBMX.FF.W.0012.250406T1859Z-250406T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
159 PM CDT Sun Apr 6 2025
The National Weather Service in Birmingham has issued a
* Flash Flood Warning for...
Southern Chambers County in east central Alabama...
Southeastern Elmore County in east central Alabama...
Lee County in east central Alabama...
Southeastern Tallapoosa County in east central Alabama...
Northwestern Bullock County in southeastern Alabama...
Macon County in southeastern Alabama...
* Until 330 PM CDT.
* At 159 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Auburn, Opelika, Tuskegee, Valley, Lanett, Tallassee, Notasulga,
Milstead, La Fayette, Shorter, Franklin, Waverly, Lakeview,
Cusseta, Auburn University, Tuskegee National Forest, Beauregard,
Society Hill, Lake Tuskegee and Oak Bowery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3241 8605 3245 8608 3302 8521 3286 8518
3285 8516 3281 8517 3277 8512 3277 8514
3259 8507 3233 8560 3218 8600 3227 8599
3228 8592 3234 8599 3242 8602
FLASH FLOOD...RADAR INDICATED
$$
TC1 follow-up statement
534
WGUS74 KBMX 061935
FFSBMX
Flash Flood Statement
National Weather Service Birmingham AL
235 PM CDT Sun Apr 6 2025
ALC011-017-051-081-087-123-062030-
/O.CON.KBMX.FF.W.0012.000000T0000Z-250406T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bullock AL-Chambers AL-Elmore AL-Lee AL-Macon AL-Tallapoosa AL-
235 PM CDT Sun Apr 6 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM CDT THIS
AFTERNOON FOR SOUTHERN CHAMBERS, SOUTHEASTERN ELMORE, LEE,
SOUTHEASTERN TALLAPOOSA, NORTHWESTERN BULLOCK AND MACON COUNTIES...
At 235 PM CDT, emergency management reported that several streets
are now impassable due to flood waters across Lee county. Between 2
and 4 inches of rain have fallen. Additional rainfall amounts of 1
to 2 inches are possible in the warned area. Flash flooding is
already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Auburn, Opelika, Tuskegee, Valley, Lanett, Tallassee, Notasulga,
Milstead, La Fayette, Shorter, Franklin, Waverly, Lakeview,
Cusseta, Auburn University, Tuskegee National Forest, Beauregard,
Society Hill, Lake Tuskegee and Oak Bowery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3241 8605 3245 8608 3302 8521 3286 8518
3285 8516 3281 8517 3277 8512 3277 8514
3259 8507 3233 8560 3218 8600 3227 8599
3228 8592 3234 8599 3242 8602
FLASH FLOOD...OBSERVED
$$
TCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 1:44 PM CDT, 15 minutes earlier. Its key messages:
- Updated at 107 PM CDT SUN APR 6 2025
- There is a 2 out of 5 risk of severe thunderstorms across Central Alabama through the afternoon hours. The threats include isolated tornadoes, damaging wind gusts, and large hail.
- Heavy rainfall is expected and may lead to localized flooding as this storm system slows its movement as it pushes southeast across the area. A Flood Watch is in effect 6 pm Monday evening.
- Frost and freeze conditions expected for the northern half of the area Tuesday morning and all of Central Alabama Wednesday morning.
Area forecast discussion, Apr 6, 1:44 PM CDT, 15 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 144 PM CDT Sun Apr 6 2025 ...New SHORT TERM, LONG TERM... .KEY MESSAGES... Updated at 107 PM CDT SUN APR 6 2025 - There is a 2 out of 5 risk of severe thunderstorms across Central Alabama through the afternoon hours. The threats include isolated tornadoes, damaging wind gusts, and large hail. - Heavy rainfall is expected and may lead to localized flooding as this storm system slows its movement as it pushes southeast across the area. A Flood Watch is in effect 6 pm Monday evening. - Frost and freeze conditions expected for the northern half of the area Tuesday morning and all of Central Alabama Wednesday morning. && .SHORT TERM... (This evening through Monday) Issued at 107 PM CDT SUN APR 6 2025 The severe weather threat will continue to linger through this evening, with damaging winds and a tornado or two remaining the convective threats. The largest threat now appears to be flooding and flash flooding, as some locations have already reported 5+ inches of rain. The Flood Watch will remain in effect through Monday, as this steady rainfall still appears to be quite slow exiting the region. An additional 4-5 inches of rainfall appears possible, especially with the heavier convective banding in our SE zones. The main front will finally move through the region by tomorrow, giving the rest of the lingering rain the final push it needs. From there, look for cool and quiet conditions to start the long- term. /44/ && .LONG TERM... (Monday night through next Saturday) Issued at 107 PM CDT SUN APR 6 2025 Strong cold air advection will quickly work in behind the cold front, allowing for lows Monday night to drop into the upper-30s and low-40s. By Tuesday night, some of our higher elevation locations could be below freezing, with pockets of frost possible into Wednesday morning. Highs during this timeframe still look to be quite nice, with highs generally ranging in the upper-50s to upper-60s by Wednesday. Things will briefly warm up into Thursday, before another reinforcing trough begins drop south through the Midwest. This trough and cold front should increase rain chances into Thursday night, but thankfully severe weather does not look likely right now. This cold will will also bring with it another reinforcing shot of cooler air, as highs Friday and Saturday drop back into the mid and upper-60s. /44/ && .AVIATION... (12Z TAFS) Issued at 530 AM CDT SUN APR 6 2025 MVFR conditions will expand over the area ahead of the line of storms. At this time the showers and storms are in TCL and will be moving into BHM by 12z. EET/ASN/ANB by 12 to 13z. MGM will likely see the line work in by 15 to 16z. This will be an extremely slow system and will provide showers and storms for a prolonged time through the afternoon. Flooding may develop as well and could impact a few locations. 16 && .FIRE WEATHER... Rain chances will remain in the forecast through Monday, before cool and dry air finally works back into the region. By Tuesday, MinRH values will drop back into the mid-30% range, where they will remain through Thursday. Elsewhere, look for Mixing Heights to rebound as well, back to nearly 5.0kft by Tuesday as well. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 50 59 38 60 / 60 30 0 0 Anniston 53 62 40 62 / 80 40 0 0 Birmingham 52 59 42 61 / 60 30 0 0 Tuscaloosa 51 62 42 66 / 40 20 0 0 Calera 53 60 43 63 / 70 40 0 0 Auburn 59 64 44 65 / 90 80 0 0 Montgomery 55 62 42 66 / 90 60 0 0 Troy 57 64 43 66 / 80 80 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Monday evening for the following counties: Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers-Cherokee- Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah-Fayette-Greene- Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo-Marion-Montgomery- Perry-Pickens-Pike-Randolph-Russell-Shelby-St. Clair-Sumter- Talladega-Tallapoosa-Tuscaloosa-Walker-Winston. && SHORT TERM.../44/ LONG TERM..../44/ AVIATION...16
Hazardous weather outlook, Apr 6, 1:47 PM CDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 147 PM CDT Sun Apr 6 2025 ALZ011>015-017>050-072200- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 147 PM CDT Sun Apr 6 2025 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There is a Slight Risk of severe thunderstorms across all of central Alabama through this evening. Storms will be capable of producing damaging winds and isolated tornadoes. Heavy rainfall with this slow moving line may produce 2 to 4 inches of rain. Flash flooding may develop as the line moves east. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Heavy rainfall will continue through Monday afternoon, especially in the southeast. An additional 1-3 inches of rainfall is expected, with locally higher amounts possible in the heavier banding. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through Sunday afternoon for severe and Monday afternoon for flooding. 44
In the hours before
Special weather statement, Apr 6, 12:15 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1215 PM CDT Sun Apr 6 2025
ALZ042-044-061815-
Lowndes AL-Montgomery AL-
1215 PM CDT Sun Apr 6 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LOWNDES AND
SOUTHERN MONTGOMERY COUNTIES THROUGH 115 PM CDT...
At 1215 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fort Deposit, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pine Level, Lowndes County Airport, Calhoun, Strata, Carters Hill,
Naftel, Meadville, Letohatchee, Fort Deposit, Pike Road, Logan,
Sprague, Sellers, Davenport, Ramer, Cecil, Pintlala, and Dublin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 600 PM CDT for south central
and southeastern Alabama.
&&
LAT...LON 3213 8661 3234 8599 3233 8597 3230 8595
3228 8592 3227 8598 3225 8599 3225 8600
3208 8600 3199 8630 3205 8631 3205 8641
3204 8640 3196 8641 3196 8662
TIME...MOT...LOC 1715Z 247DEG 35KT 3206 8654
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
87/GranthamLocal storm report, Apr 6, 12:35 PM CDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
1235 PM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM Flash Flood 2 E Hubbertville 33.83N 87.70W
04/06/2025 Fayette AL Public
A swollen creek washed out part of Victor
Road.
&&
GMSLocal storm report, Apr 6, 12:40 PM CDT, 1 hour 19 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Birmingham AL
1240 PM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM Tstm Wnd Dmg Roanoke 33.15N 85.38W
04/06/2025 Randolph AL Emergency Mngr
Corrects previous tstm wnd dmg report from
Roanoke for new info. A few trees were
downed at various locations across the
southern part of Randolph County. Highway 22
was reported as blocked by fallen trees.
&&
GMSLocal storm report, Apr 6, 12:54 PM CDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
1254 PM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 AM Tstm Wnd Dmg 2 NW Newell 33.46N 85.42W
04/06/2025 Randolph AL Emergency Mngr
Trees down and blocking both lanes of County
Road 92.
&&
GMSLocal storm report, Apr 6, 12:59 PM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Birmingham AL
1259 PM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 PM Flash Flood Montgomery 32.37N 86.30W
04/06/2025 Montgomery AL 911 Call Center
Flooding at various locations across the
city of Montgomery.
&&
GMSLocal storm report, Apr 6, 1:31 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
131 PM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM Tstm Wnd Dmg 3 S Santuck 32.59N 86.13W
04/06/2025 Elmore AL Emergency Mngr
A storage building was blown apart.
&&
GMSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:10 PM CDT | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 37 hr |
| Apr 5, 8:10 PM CDT | River Flood Warning | BMX | Bibb, Dallas, Perry | 38 hr |
| Apr 6, 12:20 AM CDT | Special Weather Statement | BMX | Fayette, Lamar, Marion, Winston | 55 min |
| Apr 6, 1:25 AM CDT | Severe Thunderstorm Warning | BMX | Pickens | 50 min |
| Apr 6, 1:30 AM CDT | Tornado Warning | BMX | Pickens | 45 min |
| Apr 6, 1:46 AM CDT | Special Weather Statement | BMX | Fayette, Walker | 59 min |
| Apr 6, 1:56 AM CDT | Flash Flood Warning | BMX | Fayette, Lamar, Marion, Winston | 5 hr |
| Apr 6, 1:57 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar | 63 min |
| Apr 6, 2:34 AM CDT | Severe Thunderstorm Warning | BMX | Fayette | 26 min |
| Apr 6, 2:52 AM CDT | Special Weather Statement | BMX | Walker | 53 min |
| Apr 6, 3:07 AM CDT | Flash Flood Warning | BMX | Fayette, Walker, Winston | 4 hr |
| Apr 6, 4:07 AM CDT | Special Weather Statement | BMX | Pickens | 38 min |
| Apr 6, 4:23 AM CDT | Flash Flood Warning | BMX | Pickens | 3 hr |
| Apr 6, 4:40 AM CDT | Special Weather Statement | BMX | Pickens | 65 min |
| Apr 6, 4:41 AM CDT | Special Weather Statement | BMX | Walker | 34 min |
| Apr 6, 5:33 AM CDT | Areal Flood Advisory | BMX | Blount, Fayette, Jefferson, Tuscaloosa, Walker | 6 hr |
| Apr 6, 6:33 AM CDT | Flash Flood Warning | BMX | Tuscaloosa | 114 min |
| Apr 6, 6:51 AM CDT | Special Weather Statement | BMX | Sumter | 24 min |
| Apr 6, 7:13 AM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Winston | 77 min |
| Apr 6, 7:15 AM CDT | Areal Flood Advisory | BMX | Fayette, Walker, Winston | 75 min |
| Apr 6, 7:18 AM CDT | Special Weather Statement | BMX | Greene, Hale, Marengo, Sumter | 42 min |
| Apr 6, 7:34 AM CDT | Areal Flood Advisory | BMX | Pickens | 86 min |
| Apr 6, 7:45 AM CDT | Flash Flood Warning | BMX | Jefferson, St. Clair, Shelby | 112 min |
| Apr 6, 8:11 AM CDT | Special Weather Statement | BMX | Hale, Marengo, Perry | 49 min |
| Apr 6, 8:27 AM CDT | Areal Flood Advisory | BMX | Tuscaloosa | 78 min |
| Apr 6, 8:59 AM CDT | Special Weather Statement | BMX | Autauga, Chilton, Dallas | 46 min |
| Apr 6, 9:03 AM CDT | Areal Flood Advisory | BMX | Bibb, St. Clair, Shelby, Talladega | 3 hr |
| Apr 6, 9:37 AM CDT | Areal Flood Advisory | BMX | Jefferson, St. Clair, Shelby | 68 min |
| Apr 6, 9:41 AM CDT | Special Weather Statement | BMX | Coosa | 49 min |
| Apr 6, 9:56 AM CDT | Special Weather Statement | BMX | Autauga, Lowndes | 49 min |
| Apr 6, 10:12 AM CDT | Tornado Warning | BMX | Autauga, Dallas, Lowndes | 14 min |
| Apr 6, 10:29 AM CDT | Special Weather Statement | BMX | Chambers, Randolph, Tallapoosa | 46 min |
| Apr 6, 10:35 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 3 days |
| Apr 6, 10:35 AM CDT | River Flood Warning | BMX | Greene, Hale, Tuscaloosa | 23 hr |
| Apr 6, 10:36 AM CDT | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 58 hr |
| Apr 6, 10:40 AM CDT | Severe Thunderstorm Warning | BMX | Autauga | 32 min |
| Apr 6, 10:45 AM CDT | Areal Flood Advisory | BMX | Chilton, Coosa | 3 hr |
| Apr 6, 11:11 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 49 min |
| Apr 6, 11:35 AM CDT | Areal Flood Advisory | BMX | Dallas, Lowndes | 3 hr |
| Apr 6, 11:53 AM CDT | Severe Thunderstorm Warning | BMX | Elmore, Lee, Macon, Tallapoosa | 67 min |
| Apr 6, 12:15 PM CDT | Special Weather Statement | BMX | Montgomery | 60 min |
| Apr 6, 12:28 PM CDT | Flash Flood Warning | BMX | Elmore, Lowndes, Montgomery | 3 hr |
| Apr 6, 12:42 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 58 min |
| Apr 6, 12:52 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Montgomery | 38 min |
| Apr 6, 1:08 PM CDT | Severe Thunderstorm Warning | BMX | Macon | 31 min |
| Apr 6, 1:12 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee | 33 min |
| Apr 6, 1:25 PM CDT | Areal Flood Advisory | BMX | Chambers, Elmore, Lee, Macon, Tallapoosa | 2 hr |
| Apr 6, 1:56 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon | 53 min |
| Apr 6, 2:20 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 29 min |
| Apr 6, 3:11 PM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Lee, Macon, Russell | 2 hr |
| Apr 6, 3:28 PM CDT | Areal Flood Warning | BMX | Lee | 2 hr |
| Apr 6, 3:47 PM CDT | Flash Flood Warning | BMX | Lee, Russell | 118 min |
| Apr 6, 5:14 PM CDT | Special Weather Statement | BMX | Autauga, Lowndes, Montgomery | 46 min |
| Apr 6, 6:05 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 28 min |
Nearby
Flash Flood Warnings in Alabama, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.